# SDR SWAA2025071089967

- Difficulty date: July 9, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N8914Q
- Make and model: Boeing 737-8
- Aircraft serial: 42695
- Aircraft time: 5,197 hours, 2,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ISLE; MID CABIN OVERHEAD EXIT SIGN WAS KNOCKED OFF.  RE-INSTALLED LENS PER SIP.
